MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 4X30IN 5 S/A CCS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 4X30IN 5 S/A CCS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number MB47G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 2/2/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did any needle piece(s) fall into the patient? if yes, was\were the needle piece(s) retrieved during the same procedure? if not, please explain.What measures were taken to retrieve the broken piece(s)? was there any additional tissue damage as a result of searching for the needle piece(s)? provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.It was reported by the ahs that during an unknown procedure, the atraumatic suture needle broke off in patient, about 5 mm.No patient harm reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/12/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
EB EXC GRN 4X30IN 5 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24236762
Report Number2210968-2026-01217
Device Sequence Number21075498
Product Code GAT
UDI-Device Identifier10705031046283
UDI-Public(01)10705031046283(17)290731(10)1031LC
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB47G
Device Lot Number1031LC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown